CSpace
一类浮游生物植化相克时滞微分方程的周期解
宋新宇1; 陈兰荪2
2003
Source Publication数学物理学报a辑
ISSN1003-3998
Volume023Issue:001Pages:8
Abstract文中考虑一类周期浮游生物植化相克时滞微分方程,得到了系统存在一个正周期解的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39951
Collection中国科学院数学与系统科学研究院
Affiliation1.信阳师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
宋新宇,陈兰荪. 一类浮游生物植化相克时滞微分方程的周期解[J]. 数学物理学报a辑,2003,023(001):8.
APA 宋新宇,&陈兰荪.(2003).一类浮游生物植化相克时滞微分方程的周期解.数学物理学报a辑,023(001),8.
MLA 宋新宇,et al."一类浮游生物植化相克时滞微分方程的周期解".数学物理学报a辑 023.001(2003):8.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[宋新宇]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[宋新宇]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[宋新宇]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.